Publications*

 

Books

pub
Modelo para las aspersiones con glifosato: frontera Ecuador-Colombia (in Spanish)
P. Benner, H. Mena and R. Schneider
Shaker-Verlag, Aachen-Germany, 2014, 208 pages.
DOI:10.2370/9783844030617
max
Numerical Solution of Differential Riccati Equations Arising in Optimal Control Problems for Parabolic Partial Differential Equations
H. Mena (book based on my PhD Thesis)
Unidad de Publicaciones de la Facultad de Ciencias, Quito-Ecuador, 175 pages.
ISBN: 978-9978-383-09-4

*Google Scholar Profile

 

Submitted Articles

 

[S1]
Fourier-Splitting Method for Solving Hyperbolic LQR Problems
P. Csomos, H. Mena and Johannes Schwaighofer

 

Refereed Articles in Journals

 

[J17]
The Stochastic Linear Quadratic Control Problem with Singular Estimates
I. Lasiecka, T. Levajkovic, H. Mena, A. Tuffaha and C. Hafizoglu
SIAM Journal on Control and Optimization, 55(2), 595 - 626 (2017).
DOI: 10.1137/16M1056183
[J16]
Numerical Solution of the Finte Time Stochastic Linear Quadratic Control Problem
T. Damm, H. Mena and T. Stillfjord
Numer Linear Algebra with Applications. (2017); e2091.
DOI: 10.1002/nla.2091
[J15]
Operator Differential Algebraic Equations with Noise Arising in Fluid Dynamics
R. Altmann, T. Levajkovic and H. Mena
Monatshefte für Mathematik, Springer Online First, Open Access (2016).
DOI: 10.1007/s00605-016-0931-z
[J14]
Levy processes, Subordinators and Crime Modelling
T. Levajkovic, H. Mena and M. Zarfl
Novi Sad Journal of Mathematics NSJOM, 46(2) (2016), pp. 65-86.
DOI:
[J13]
Numerical Solution of the infinite-dimensional LQR-problem and the associated Riccati Differential Equations
P. Benner and H. Mena
Journal of Numerical Mathematics, accepted for publication, (2016).
DOI: 10.1515/jnma-2016-1039
[J12]
A Numerical Approximation Framework for the Stochastic Linear Quadratic Regulator Problem on Hilbert Spaces
T. Levajkovic, H. Mena and A. Tuffaha
Applied Mathematics and Optimization, Springer Online First (2016).
DOI: 10.1007/s00245-016-9339-3
[J11]
The Stochastic Linear Quadratic Control Problem: A Chaos Expansion Approach
T. Levajkovic, H. Mena and A. Tuffaha
Evolution Equations and Control Theory, 5(1) (2016), pp. 105 - 134.
DOI: 10.3934/eect.2016.5.105
[J10]
Modelling of the Glyphosate Aerial Spray Drift at the Ecuador-Colombia border
P. Benner, H. Mena and R. Schneider
Applied Mathematical Modelling, 40 (2016), pp. 373-387.
DOI:10.1016/j.apm.2015.04.057.
[J9]
Drogen, Herbizide und numerische Simulation
P. Benner, H. Mena and R. Schneider
Mitteilungen der Deutschen Mathematiker-Vereinigung. Volume 23, Issue 4, (2015), pp. 222-225.
DOI: 10.1515/dmvm-2015-0084.
[J8]
On the benefits of the LDL factorization for large-scale differential matrix equation solvers
H. Mena, N. Lang and J. Saak
Linear Algebra and its Applications, Vol. 480 (2015), pp. 44-71.
DOI:10.1016/j.laa.2015.04.006
[J7]
Fuzzy Hybrid System for Forecasting Financial Time Series
H. Mena and P. Fuenmayor
AESTIMATIO The IEB International Journal of Finance, (2015), II: pp. 78-91.
DOI:10.5605/IEB.11.3
[J6]
Solving Matrix Equations on Multi-core and Many-core Architectures
P. Benner, P. Ezzatti, H. Mena, E. S. Quintana-Ortí, A. Remón
Algorithms (2013), 6(4), pp. 857-870.
DOI:10.3390/a6040857
[J5]
Rosenbrock methods for solving differential Riccati equations
P. Benner and H. Mena
IEEE Transactions on Automatic Control, Vol. 58, No. 11, (2013), pp. 2950-2957.
DOI:10.1109/TAC.2013.2258495
[J4]
HPC en simulación y control a gran escala
P. Benner, P. Ezzatti, H. Mena, E. S. Quintana-Ortí, A. Remón
Revista ELEMENTOS, Vol. 3, No. 3, (2013), pp. 1-27.
ISSN: 2248-5252
[J3]
On the Parameter Selection Problem in the Newton-ADI Iteration for Large Scale Riccati Equations
P. Benner, H. Mena and J. Saak
Electronic Transitions on Numerical Analysis ETNA, Vol. 19 (2008), pp. 136-149.
ISSN 1068-9613
[J2]
Remarks on nonlinear inhomogeneous elliptic problems arising in astrtophysics
H. Mena and M. Calahorrano
E. J. of Qualitative Theory of Diff. Equ., No. 19 (2005), pp. 1-12
ISSN: 1417-3875
[J1]
Multiple solutions for inhomogeneous nonlinear elliptic problems arising in astrophysics
H. Mena and M. Calahorrano
Electron. J. Diff. Eqns., Vol 2004, No. 49 (2004), pp. 1-10
ISSN: 1072-6691

 

Book Chapters

 

[BC4]
The Stochastic LQR Optimal Control with Fractional Brownian Motion
T. Levajkovic, H. Mena and A. Tuffaha
Generalized Functions and Fourier Analysis, Operator Theory: Advances and Applications
accepted for publication Springer International Publishing 2016.
DOI:
[BC3]
Innovative Integrators for Computing the Optimal State in LQR Problems
P. Csomos and H. Mena
Lecture Notes in Computer Science
accepted for publication Springer International Publishing 2016.
DOI:
[BC2]
Equations Involving Malliavin Derivative: A Chaos Expansion Approach
T. Levajkovic and H. Mena
In S. Pilipovic, J. Toft (Eds.), Pseudo-Differential Operators and Generalized Functions, Operator Theory: Advances and Applications, Vol. 245, pp. 197-214
Springer International Publishing 2015.
DOI: 10.1007/978-3-319-14618-8
[BC1]
On Deterministic and Stochastic Linear Quadratic Control Problems
H. Mena and T. Levajkovic
In V. Mityushev, M. Ruzhansky (Eds.), Current Trends in Analysis and Its Applications, Trends in Mathematics, Research Perspectives, pp. 315-322
Springer International Publishing Switzerland 2015.
DOI:10.1007/978-3-319-12577-0

 

Refereed Articles in Conference Proceedings

 

[CA9]
Accelerating the resolution of generalized Lyapunov matrix equations on hybrid architectures
R. Bayá, I. Decia, P. Ezzatti and H. Mena (Full paper)
Proceedings of the 2016 International Conference on High Performance Computing and Simulation (HPCS), Innsbruck, 2016, pp. 653-658.
DOI: 10.1109/HPCSim.2016.7568397
[CA8]
Damping optimization in vibrational systems based on amplitude
J. Denissen, A. Koskela, H. Mena and Z. Tomljanovic (Full paper)
Proceedings of the 21st International Symposium on Mathematical Theory of Networks and Systems MTNS (2014), pp. 1222-1227.
ISBN: 978-90-367-6321-9
[CA7]
An LDL factorization based ADI algorithm for solving large scale differential matrix equations,
N. Lang, H. Mena and J. Saak
Proceedings in Applied Mathematics and Mechanics : Volume 14, Issue 1, pp. 827–828.
WILEY-VCH Verlag, (2014).
[CA6]
Solving Differential Riccati Equations on Multi-GPU Platforms
P. Benner, P. Ezzatti, H. Mena, E.S. Quintana-Ortí, A. Remón (Full paper)
In J. Vigo-Aguilar (Eds.), Proceedings of the CMMSE (2011), Vol. 1, pp. 178-188.
ISBN: 978-84-614-6167-7
[CA5]
Numerical Solution of Differential Riccati Equations on Hybrid CPU-GPU Platforms
P. Benner, P. Ezzatti, H. Mena and E.S. Quintana-Ortí, A. Remón (Full paper)
Proceedings of ALAMA2010 - 2nd Meeting on Linear Algebra, Matrix Analysis, and Applications (2010), pp. 1-7.
ISBN: 978-84-8363-544-5
[CA4]
Retos computacionales en simulación y control de procesos industriales
H. Mena (Full paper)
Proceedings of the IV Jornadas de Informática ISIC, (2008) pp. 49-56
ISBN 978-9978-92-592-8
[CA3]
Simulación numérica de circuitos eléctricos a gran escala
H. Mena and J. Saak (Full paper)
XXII Jornadas de Ingeniería Eléctrica y Electrónica, (2009) pp. 147-155.
ISBN 978-9978-383-00-1
[CA2]
Numerical Solution of Differential Riccati Equations arising in Optimal Control for parabolic PDEs
P. Benner and H. Mena
Proceedings in Applied Mathematics and Mechanics : Vol. 7, Issue 1; Wiley InterScience; (2007).
ISSN 1617-7061
[CA1]
BDF Methods for Large-Scale Differentiall Riccati Equations
P. Benner and H. Mena (Full paper)
In B. De Moor, B. Motmans, J. Willems, P. Van Dooren, V. Blondel (Eds)
Proceedings 16th International Symposium on Mathematical Theory of Network and Systems MTNS (2004)
ISBN 90-5682-517-8

 

Theses

 

[T3]
Linear Quadratic Optimization of Stochastic Partial Differential Equations: Theory and Numerical Approximation
Habilitation Thesis, Department of Mathematics, University of Innsbruck, Austria
June 2016.
[T2]
Numerical Solution of Differential Riccati Equations Arising in Optimal Control Problems for Parabolic Partial Differential Equations
Dissertation, Department of Mathematics, Escuela Politecnica Nacional, Ecuador; partnership program with TU Berlin, Germany
August 2007.
[T1]
Soluciones multiples para cierto tipo de problemas elipticos no lineales que aparecen en Astrofisisca
Diploma Thesis, Department of Mathematics, Escuela Politecnica Nacional, Ecuador
March 2003.

 

Other Publications

 

[OP4]
Drugs, Herbicides, and Numerical Simulation
P. Benner, H. Mena and R. Schneider (Full paper)
Snapshots of modern Mathematics from Oberwolfach, No. 11/2013, 9 pages, September (2014).
DOI 10.14760/SNAP-2013-011-EN
[OP3]
Modelación de series económicas mediante métodos automáticos de regresión difusa
R. Cajamarca and H. Mena (Full paper)
Analitika, Revista de Análisis Estadístico, Vol. 3(1), pp. 19-38, (2012).
[OP2]
Métodos automáticos de regresión difusa aplicados a datos económicos
R. Cajamarca and H. Mena
Memorias del Primer Congreso Científico Internacional en Economía y Finanzas, ( 2009).
[OP1]
Inteligencia computacional en la modelación de series financieras: enfoque de la lógica difusa
P. Fuenmayor and H. Mena
Memorias del Primer Congreso Científico Internacional en Economía y Finanzas, (2009).

 

Diese Seiten werden auf einem Server der Universitaet Innsbruck gehostet und unterstehen diesen Richtlinien.